# SDR CALA2025012700201

- Difficulty date: January 22, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 91,493 hours, 36,759 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rib
- Part number: D5463046200001
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH UPPER PYLON I/B PANEL LAND PLATE AT RIB 6 IS CRACKED PER HAECO LCQ N/R 9294088/32088 GEN BY V798788 REMOVED AND REPLACED OUTBOARD EXTRUSION AT NO.2 RH UPPER PYLON I /B PANEL LAND PLATE RIB 6 IAW A320 SRM 51-72-11.
